| Model Number |
7314 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in sections a2 and a4 as the customer's age and weight were not provided.
Event or Problem Description
The customer reported that she performed control tests with the contour® next one meter and obtained readings of 182 mg/dl at 11:07 a.M., 142 mg/dl at 11:11 a.M.And 206 mg/dl at 11:19 a.M.The meter did not automatically mark the readings of 182 mg/dl and 206 mg/dl as control tests, and so the readings will be displayed as blood results when accessing the meter's memory.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.Replacement meter kit and test strips were sent to the customer.
Additional Manufacturer Narrative
The customer returned the suspected contour® next one meter (serial # (b)(6)), contour® next test strips (lot # 3kheg45a) and contour® next control solution (lot # 5bv2g37) for evaluation.An in-house testing was performed with the returned meter, test strips and control solution in five replicates.All tests recovered within the expected control range of 112 mg/dl to 140 mg/dl.The control results obtained with the in-house testing were properly marked as control tests in the meter.